# SDR DALA2022071004809

- Difficulty date: July 7, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 84,522 hours, 39,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0663, L3 DOOR OVERHEAD EXIT SIGN AND AFT LEFT CABIN EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED AFT BATTERY PACK PER B757 AMM 33-51 OPS NML. (8585778)
